Integral representation of quantum martingales

Ji, Un Cig ; Sinha, Kalyan B. (2005) Integral representation of quantum martingales Infinite Dimensional Analysis, Quantum Probability and Related Topics, 8 (1). pp. 55-72. ISSN 0219-0257

Full text not available from this repository.

Official URL:

Related URL:


A stochastic integral representation in terms of generalized integral kernel operator is proved for a wide class of quantum martingales which includes regular martingales and the martingales determined by the second quantization of integral operators containing singular kernels.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Company.
Keywords:White Noise Theory; Fock Space; Generalized Integral Kernel Operator; Quantum Martingale
ID Code:80970
Deposited On:02 Feb 2012 14:13
Last Modified:02 Feb 2012 14:13

Repository Staff Only: item control page